RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 3, Pages 523–534 (Mi tvp1092)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit theorems for a critical Galton–Watson process with migration

S. V. Nagaev, L. V. Han

Novosibirsk

Abstract: The critical Galton–Watson process with immigration and emigration is investigated. We consider the population of particles which develop according to the critical Galton–Watson process with the offspring generating function $f(s)$, and at each moment $n=0,1,…$ either $k$ ($k=0,1,…$) particles immigrate in the population with the probability $p_k$ or $j$ ($j=1,…,m$) particles of those present at time $n$ emigrate from the population with probability $q_j$, where $m$ is a fixed natural number,
$$ \sum_{k=0}^\infty p_k+\sum_{k=1}^m q_k=1,\qquad q_m>0. $$
Let $Z_n$ ($n=0,1,…$) be the number of particles at time $n$. We suppose that
$$ Z_0=0,\qquad f'(1-)=1,\qquad\sum_{k=1}^\infty kp_k-\sum_{k=1}^m kq_k=0. $$
The following results are obtained. If
$$ f(0)>0,\qquad B=1/2f"(1-)<\infty,\qquad\sum_{k=1}^\infty k^2p_k<\infty, $$
then for some $A_0\in(0,\infty)$
\begin{gather*} \mathbf PŻ_n=0\}\sim\frac{A_0}{\log n},\quad\mathbf MZ_n\sim\frac{B_n}{\log n},\quad\mathbf DZ_n\sim\frac{2B^2n^2}{\log n}\quad(n\to\infty),
\lim_{n\to\infty}\mathbf P\{\frac{\log Z_n}{\log n}<x\}=x,\qquad x\in[0,1]. \end{gather*}


Full text: PDF file (557 kB)

English version:
Theory of Probability and its Applications, 1981, 25:3, 514–525

Bibliographic databases:


Citation: S. V. Nagaev, L. V. Han, “Limit theorems for a critical Galton–Watson process with migration”, Teor. Veroyatnost. i Primenen., 25:3 (1980), 523–534; Theory Probab. Appl., 25:3 (1981), 514–525

Citation in format AMSBIB
\Bibitem{NagKha80}
\by S.~V.~Nagaev, L.~V.~Han
\paper Limit theorems for a~critical Galton--Watson process with migration
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 3
\pages 523--534
\mathnet{http://mi.mathnet.ru/tvp1092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=582582}
\zmath{https://zbmath.org/?q=an:0462.60082|0436.60059}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 25
\issue 3
\pages 514--525
\crossref{https://doi.org/10.1137/1125063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MB70100007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1092
  • http://mi.mathnet.ru/eng/tvp/v25/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Yanev G.P., Yanev N.M., “A critical branching process with stationary–limiting distribution”, Stochastic Analysis and Applications, 22:3 (2004), 721–738  crossref  mathscinet  zmath  isi
    2. Nagaev S.V., “On probability and moment inequalities for supermartingales and martingales”, Acta Applicandae Mathematicae, 97:1–3 (2007), 151–162  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:162
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020